2019
Том 71
№ 8

All Issues

Tereshchenko N. I.

Articles: 4
Article (Ukrainian)

Asymptotic representation of the solutions of a class of systems of linear differential equations

Ivanyuk N. N., Tereshchenko N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 2. - pp. 224-229

Article (Ukrainian)

Construction of normal-regular solutions of a system of linear differential equations with polynomial coefficients

Ivanyuk N. N., Tereshchenko N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 320–324

Article (Ukrainian)

On conditions of the existence of closed solutions of a linear inhomogeneous differential equation with polynomial coefficients

Sikorsky Yu. I., Tereshchenko N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 4. - pp. 558—563

Article (Ukrainian)

On the construction of particular solutions of linear inhomogeneous differential equations in a neighborhood of an irregular singular point

Sikorsky Yu. I., Tereshchenko N. I.

Ukr. Mat. Zh. - 1971. - 23, № 6. - pp. 807–812